# SDR UPS05445272

- Difficulty date: August 25, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER REAR SPAR SIDE OF BODY SPLICE NR 6 FASTENER HOLE FOUND CORROSION AT UPPER SPLICE FITTING APPROX 0.030" IN LENGTH RUNNING FORWARD O/B, CORROSION BLEND OUT 0.030" IN LENGTH.  LEFT NR 6 BOLT HOLE BUSHING REPAIRED AS PER EO NR B747-5740-17032.
